| Model Number |
LEAD3005-70B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Numbness (2415)
| Date of Event |
08/20/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The leads were explanted but discarded.The manufacturing records were reviewed and no non-conformities were found.
Event or Problem Description
It was reported to nevro that shortly after the implant procedure, the patient experienced no feelings in the legs.The patient was admitted to the hospital and subsequently the leads were removed.The physician thinks there was an epidural hematoma.The patient has recovered all feelings in the legs and is recovering.